[ skip to content ]

Rise of VAR Modelling Approach

Qin, Duo (2011) 'Rise of VAR Modelling Approach.' Journal of Economic Surveys, 25 (1). pp. 156-174.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Economics
ISSN: 1467-6419
DOI (Digital Object Identifier): 10.1111/j.1467-6419.2010.00637.x
Depositing User: Duo Qin
Date Deposited: 04 May 2011 15:41
URI: http://eprints.soas.ac.uk/id/eprint/11647

Statistics

Item downloaded times since 04 May 2011 15:41.

View statistics for "Rise of VAR Modelling Approach"

Repository staff only

View Item View Item